# SDR MALA110006

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 26,160 hours, 28,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2061
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TC 335003 EMERGENCY POWER SUPPLY 20LN FAILED CAPACITY CHECK.  REPLACED EMERGENCY POWER SUPPLY 20LN IAW AMM 33-50-10.  EMERGENCY POWER SUPPLY SYS OPS CHECKS GOOD IAW AMM 33-50-00.
